I'd like to thank the people who use this web-site for thegood solid advice they gave me regarding the dangers of Tramado. My now former doctor wrote me a prescription for 90 of them for back pain because they were "safe" for an addictive personality like mine.
After 2 weeks of taking 4 per day, I started to wake up feeling rotten. Also in the early evening before I took my night time dose. I checked out this web-site and was amazed to find all the comments about Tramadol. I had never heard of them before my doctor precribed them. In fact I didn't bother to take any for several weeks because I assumed they wouldn't do any good for my pain since they were not an opiate.
Long story short, I posted a question about Tramadol, and got a dozen responses telling me to flush the Tramadol I had left. I did, and even though I feel a little rough for two days, I'm feeling fine now after 5 days without them.
What is frightning about all this, is that the doctors see Tramadol as harmless and safe for addicts. Just two weeks of taking the prescribed amount caused me to have a short, but uncomfortable withdrawal. I hate to think what six months of taking Tramadol would do.
Fortunatly, since Tramadol never produced a buzz for me, I won't have any problem never taking it again.
I take tramadol for chronic pain. I want to withdrawl safely at a facility without my kids seeing me withdrawl until I can get to that ideal situation I was wondering how much liver damage I'm creating I honestly don't want to have liver failure
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.